# SDR COEA2022021802788

- Difficulty date: February 18, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N788FE
- Make and model: Cessna 208B
- Aircraft serial: 286
- Aircraft time: 14,893 hours, 17,452 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

FLIGHT 7804, PDX - PSC   AIR TURNBACK/DISCREPANCY: POD A DOOR OPENED DURING TAKEOFF. AIRCRAFT WAS RETURNED TO PDX. NO EMERGENCY WAS DECLARED. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE INSPECTED THE POD A DOOR LATCHES AND POD DOOR. NO DEFECTS NOTED.
